Parameterization of a geometric flow implicit solvation model
Version of Record online: 5 DEC 2012
Copyright © 2012 Wiley Periodicals, Inc.
Journal of Computational Chemistry
Volume 34, Issue 8, pages 687–695, 30 March 2013
How to Cite
Thomas, D. G., Chun, J., Chen, Z., Wei, G. and Baker, N. A. (2013), Parameterization of a geometric flow implicit solvation model. J. Comput. Chem., 34: 687–695. doi: 10.1002/jcc.23181
- Issue online: 20 FEB 2013
- Version of Record online: 5 DEC 2012
- Manuscript Accepted: 21 OCT 2012
- Manuscript Revised: 14 SEP 2012
- Manuscript Received: 19 MAY 2012
- NIH. Grant Number: R01 GM069702; and R01 GM090208
Additional Supporting Information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.